Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Groups in which a large number of operators may correspond to their inverses


Author: W. A. Manning
Journal: Trans. Amer. Math. Soc. 7 (1906), 233-240
MSC: Primary 20D40
MathSciNet review: 1500746
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D40

Retrieve articles in all journals with MSC: 20D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500746-4
Article copyright: © Copyright 1906 American Mathematical Society